# SDR UALA2010030100717

- Difficulty date: February 27, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 39,994 hours, 4,804 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156756A
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER T-O, CAUTION MSG SMOKE DOOR 5 REST. CREW REST AREA, SMOKE DETECTOR HORN SOUNDED.  FLT CREW SILENCE HORN AND RESET FAN ON TEMP CONTROL MODULE BY STAIRWAY, NO HELP. FOUND CREW REST AREA NOTIFICATION SIGNS SLIGHTLY DISCOLORED FROM BULBS, REMOVED BULBS PRECAUTIONARY. PULLED CB AT P6 PANEL, G34 FOR COMPARTMENT TEMP SENSOR.  LAV-GALLEY VENT FANS TRIPPED CAUSING ALL CHILLERS TO GO INOP. FOUND ZONE 2 DETECTOR NR 1 SHORTED. REPLACED AND OPS CHECKED ALL RECIRCULATION FANS AND DETECTORS. NO FAULTS FOUND.
